# SDR CA050417003

- Difficulty date: April 12, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Part serial: 03051H6869
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) F/O'S WINDOW CRACKED.  CALLED OUT TO INSPECT PER SL 56-005 REV A.  A/C FERRY FOR WINDOW CHANGE.
